Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 46, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Feb 29, 2012, 7:17 AM CST for Independence County, Sharp County, Arkansas. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 29, 2012, 7:17 AM CST (13:17 UTC)
- Expired
- Feb 29, 2012, 7:30 AM CST
- In force
- 13 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Independence County, AR, Sharp County, AR
The radar
The Memphis radar (KNQA), 145 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 29, 3:20 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 1.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1168 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 8.5
The text
As transmitted, in the capitals the NWS used until 2016.
108
WUUS54 KLZK 291317
SVRLZK
ARC063-135-291330-
/O.NEW.KLZK.SV.W.0046.120229T1317Z-120229T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
717 AM CST WED FEB 29 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTH CENTRAL SHARP COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 730 AM CST
* AT 715 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHEAST OF CAVE CITY...OR 13 MILES NORTHEAST OF BATESVILLE...AND
MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
CAVE CITY... GRANGE... GAINESBORO...
DOWDY... CURIA... CHARLOTTE...
AETNA... WALNUT GROVE... SHELBYVILLE...
CEDAR LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY FOR
ARKANSAS.
LAT...LON 3588 9122 3587 9121 3577 9153 3594 9161
3606 9135 3589 9135 3590 9121 3589 9120
TIME...MOT...LOC 1316Z 253DEG 45KT 3588 9143
$$
2271 follow-up statement
557
WWUS54 KLZK 291327
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
727 AM CST WED FEB 29 2012
ARC063-135-291337-
/O.EXP.KLZK.SV.W.0046.000000T0000Z-120229T1330Z/
INDEPENDENCE AR-SHARP AR-
727 AM CST WED FEB 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SHARP AND
NORTHEASTERN INDEPENDENCE COUNTIES WILL EXPIRE AT 730 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3588 9122 3587 9121 3577 9153 3594 9161
3606 9135 3589 9135 3590 9121 3589 9120
TIME...MOT...LOC 1327Z 253DEG 45KT 3592 9127
$$
227What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 29, 3:42 AM CST, 3 hours 35 minutes earlier.
Area forecast discussion, Feb 29, 3:42 AM CST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 342 AM CST WED FEB 29 2012 .SHORT TERM...TODAY THROUGH SATURDAY THUNDERSTORMS ONGOING ACROSS NRN AND PORTIONS OF NRN AR THIS MORNING ALONG THE COLD FRONT. THIS FRONT WILL CONTINUE ITS PROGRESS TO THE SE THROUGH THIS AFTERNOON...WITH CHANCES FOR SHOWERS AND THUNDERSTORMS PERSISTING ALONG AND JUST AHEAD OF THE FRONT. EARLY THIS MORNING...THE BIGGEST THREAT FOR SVR STORMS HAS BEEN ACROSS THE NRN AR OZARKS NEAR THE MO BORDER WHERE STORMS ARE IN CLOSER PROXIMITY TO THE BEST FORCING LIFTING NORTH OF THE STATE. BIGGEST THREAT SO FAR HAS BEEN DAMAGING WINDS...THOUGH MID LEVEL MESOS HAVE BEEN NOTED OVER TIME. THIS HAS ENHANCE THE HAIL THREAT OFF AN ON...BUT WIND CONTINUES TO BE THE MAIN THREAT. LOW LEVEL WIND FIELDS HAVE PREVENTED STORMS FROM TIGHTENING MUCH NEAR THE SFC...WITH OBS AHEAD OF THE LINE SHOWING SW WINDS. HOWEVER...THE POTENTIAL DOES STILL REMAIN FOR AN ISOLATED TORNADO THREAT...AND WILL CONTINUE TO MONITOR CLOSELY TO SEE IF THE TIGHTER CIRCULATIONS CAN EXTEND FURTHER DOWNWARD. TORNADO WATCH CONTINUES FOR MUCH OF THE NRN AND NERN AR COUNTIES. THROUGH THIS AFTERNOON...BEST POPS WILL REMAIN NEAR AND AHEAD OF THE FRONT AS IT PROGRESSES SE ACROSS THE STATE. SOME STORMS COULD BECOME STRONG TO SVR...MAINLY ACROSS SERN SECTIONS OF THE STATE WHERE THE BETTER INSTABILITY WOULD EXIST. DEEP LAYER SHR WILL BE PLENTIFUL THAT STORMS COULD ROTATE ALOFT...WITH MAINLY A WIND AND HAIL THREAT EXPECTED. THE LOW LEVEL SHEAR LOOKS LIMITED ENOUGH THAT ONLY AN ISOLATED HAIL THREAT WOULD EXIST. AGAIN...THE BEST THREAT FOR SVR WX THIS AFTERNOON WILL BE ACROSS THE SERN COUNTIES. THE NEXT SYSTEM WILL IMPACT THE NATURAL STATE STARTING THU NIGHT AS MOISTURE SURGES BACK NORTH FROM THE GULF. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT THAT WILL SURGE SE ACROSS THE STATE FRI AFTERNOON. MOISTURE LEVEL WILL BE HIGH ENOUGH...WITH INSTABILITY AND SHR LEVELS ALSO HIGH ENOUGH TO WARRANT A MENTION OF STRONG TO SVR THUNDERSTORMS AS A POSSIBILITY. HOWEVER...AS WITH THIS MORNINGS SCENARIO...THE BEST LARGE SCALE FORCING WILL REMAIN WELL NORTH OF AR THAT THE THREAT FOR WIDESPREAD SVR WX LOOKS SOMEWHAT LIMITED AT THIS TIME. HOWEVER...UNCERTAINTIES DO REMAIN REGARDING THE TIMING AND LOCATIONS OF THE FINER DETAILS...SO WILL REFER TO THE LATEST DATA IN THE NEXT 24-36 HRS TO SEE HOW THIS LATE WEEK STORM SYSTEM EVOLVES. && .LONG TERM...SUNDAY THROUGH TUESDAY HIGH PRESSURE WILL BUILD OVER THE REGION FROM THE PLAINS TO START THE PERIOD. FROM THERE...A NORTHWEST WIND FLOW ALOFT WILL QUICKLY TRANSITION TO MORE ZONAL. AS THE HIGH EXITS TO THE EAST ON MONDAY/TUESDAY...SURFACE WIND WILL BECOME SOUTHERLY. THERE ARE INDICATIONS OF A DEWPOINT SURGE AND AN INCREASE IN LOW CLOUDS TUESDAY NIGHT. ADDED A SLIGHT CHANCE OF SHOWERS AS WELL. TEMPERATURES WILL MODIFY THROUGH THE PERIOD...ESPECIALLY AS THE HIGH RETREATS. READINGS WILL BE MOSTLY ABOVE NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 74 43 69 52 / 50 10 10 30 CAMDEN AR 75 48 77 62 / 60 20 10 40 HARRISON AR 65 41 70 51 / 10 0 0 20 HOT SPRINGS AR 74 45 75 57 / 40 10 10 30 LITTLE ROCK AR 74 45 73 56 / 50 10 10 40 MONTICELLO AR 76 51 77 62 / 60 20 10 40 MOUNT IDA AR 73 43 75 56 / 30 10 10 30 MOUNTAIN HOME AR 69 40 69 51 / 10 0 0 30 NEWPORT AR 73 43 70 53 / 50 10 10 40 PINE BLUFF AR 74 47 75 60 / 60 20 10 40 RUSSELLVILLE AR 72 42 72 53 / 20 10 10 30 SEARCY AR 74 43 71 54 / 50 10 10 40 STUTTGART AR 74 45 73 58 / 60 10 10 40 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...62 / LONG TERM...46
Hazardous weather outlook, Feb 29, 5:00 AM CST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST WED FEB 29 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT OVER NORTHERN ARKANSAS EARLY THIS MORNING WILL PUSH ACROSS THE REGION TODAY. AHEAD OF THE FRONT...SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP. ISOLATED SEVERE WEATHER IS POSSIBLE IN THE SOUTHEAST HALF OF THE STATE. ANY STORMS THAT BECOME SEVERE WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FRONT WILL STALL ALONG THE GULF COAST TONIGHT AND THURSDAY. DRIER AIR WILL BE NOTED BEHIND THE FRONT. ON FRIDAY...A STORM SYSTEM WILL TRACK FROM THE CENTRAL PLAINS INTO THE MID-MISSISSIPPI VALLEY. IN RESPONSE TO THE SYSTEM...THE STALLED FRONT TO THE SOUTH WILL MOVE BACK INTO THE STATE...AND MOISTURE WILL INCREASE. THE SYSTEM WILL DRAG A NEW COLD FRONT INTO ARKANSAS FRIDAY AFTERNOON AND EVENING. THE FRONT WILL TRIGGER ANOTHER ROUND OF SCATTERED THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE SOUTH AND EAST OF LITTLE ROCK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND AGAIN ON FRIDAY IN THE SOUTHEAST HALF OF ARKANSAS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46
In the hours before
Local storm report, Feb 29, 3:43 AM CST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
343 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM HAIL NORFORK 36.21N 92.28W
02/29/2012 E1.00 INCH BAXTER AR LAW ENFORCEMENT
HAIL RANGED IN SIZE FROM PENNY TO QUARTER.
&&
46Local storm report, Feb 29, 4:24 AM CST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
424 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM HAIL VIOLA 36.40N 91.98W
02/29/2012 E1.00 INCH FULTON AR LAW ENFORCEMENT
&&
46Local storm report, Feb 29, 4:26 AM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
426 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM TSTM WND DMG CHEROKEE VILLAGE 36.31N 91.53W
02/29/2012 SHARP AR LAW ENFORCEMENT
SOME TREE DEBRIS WAS ON LOCAL ROADWAYS. A WALL CLOUD WAS
REPORTED AS THE STORM WENT BY.
&&
46Special weather statement, Feb 29, 5:41 AM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
541 AM CST WED FEB 29 2012
ARZ007-291155-
SHARP AR-
541 AM CST WED FEB 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHARP COUNTY UNTIL 600
AM CST...
AT 537 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HWY 58 AND US 167 JCT...OR 15 MILES SOUTH OF
ASH FLAT...MOVING EAST AT 60 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CAVE CITY... POUGHKEEPSIE... NELSONVILLE...
GRANGE... EVENING SHADE... STREET LAKE...
HWY 58 AND US 167 JCT... HWY 58 AND 115 JCT...
HWY 354 AND 58... BEN GAY...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3617 9135 3616 9134 3606 9134 3597 9135
3593 9151 3594 9162 3608 9168
TIME...MOT...LOC 1141Z 253DEG 60KT 3603 9152
62Special weather statement, Feb 29, 6:01 AM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
601 AM CST WED FEB 29 2012
ARZ032-039-043-044-291230-
FAULKNER AR-PERRY AR-PULASKI AR-SALINE AR-
601 AM CST WED FEB 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE...CENTRAL
PULASKI...PERRY AND SOUTHWESTERN FAULKNER COUNTIES UNTIL 630 AM
CST...
AT 558 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FORKED MTN...OR 16 MILES SOUTHWEST OF
PERRYVILLE...MOVING EAST AT 60 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
PERRYVILLE... LAKE MAUMELLE... CONWAY...
WILLIAMS JUNCTION... TOAD SUCK... ROLAND...
PICKLES GAP... PERRY... MAYFLOWER...
LONG MTN... LITTLE ITALY... LAKE SYLVIA...
LAKE CONWAY... HOUSTON... HARRIS BRAKE...
WYE MTN... WYE... THORNBURG...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 121 AND 142.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3508 9273 3507 9268 3511 9262 3508 9265
3508 9261 3513 9254 3512 9252 3515 9250
3517 9242 3489 9231 3481 9308 3496 9312
TIME...MOT...LOC 1202Z 255DEG 51KT 3490 9297
62Special weather statement, Feb 29, 7:13 AM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
713 AM CST WED FEB 29 2012
ARZ007-016-025-291345-
INDEPENDENCE AR-JACKSON AR-SHARP AR-
713 AM CST WED FEB 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHARP...EXTREME NORTHERN
JACKSON AND NORTHEASTERN INDEPENDENCE COUNTIES UNTIL 745 AM CST...
AT 710 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF CEDAR LAKE...OR 10 MILES
NORTHEAST OF BATESVILLE...MOVING EAST AT 60 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MOOREFIELD... CAVE CITY... SULPHUR ROCK...
SANDTOWN... PFEIFFER... NELSONVILLE...
GRANGE... GAINESBORO... DOWDY...
CURIA... CORD... CHARLOTTE...
AETNA... WALNUT GROVE... STREET LAKE...
SHELBYVILLE... HWY 58 AND 115 JCT... CEDAR LAKE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3570 9156 3589 9169 3614 9135 3613 9134
3590 9135 3590 9113 3589 9113
TIME...MOT...LOC 1313Z 249DEG 52KT 3588 9144
227The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 2:04 AM CST | Severe Thunderstorm Warning | LZK | Boone, Marion | 41 min |
| Feb 29, 2:16 AM CST | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 29 min |
| Feb 29, 2:42 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Marion | 48 min |
| Feb 29, 2:43 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Boone, Izard, Marion, Newton, Searcy and 1 more | 44 min |
| Feb 29, 3:08 AM CST | Tornado Warning | LZK | Baxter, Fulton, Izard, Marion | 37 min |
| Feb 29, 3:28 AM CST | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 47 min |
| Feb 29, 3:38 AM CST | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 37 min |
| Feb 29, 3:49 AM CST | Tornado Warning | LZK | Fulton, Sharp | 26 min |
| Feb 29, 4:01 AM CST | Tornado Warning | LZK | Fulton, Izard, Sharp | 29 min |
| Feb 29, 5:41 AM CST | Special Weather Statement | LZK | Sharp | 14 min |
| Feb 29, 5:49 AM CST | Severe Thunderstorm Warning | LZK | Sharp | 14 min |
| Feb 29, 6:01 AM CST | Special Weather Statement | LZK | Perry | 29 min |
| Feb 29, 6:31 AM CST | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp | 29 min |
| Feb 29, 7:13 AM CST | Special Weather Statement | LZK | Independence | 32 min |
| Feb 29, 7:39 AM CST | Severe Thunderstorm Warning | LZK | Jackson | 21 min |
| Feb 29, 1:29 PM CST | Red Flag Warning | LZK | Baxter, Cleburne, Conway, Fulton, Garland, Independence and 6 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.